BibTeX record journals/acta/GuzmanOV95

download as .bib file

@article{DBLP:journals/acta/GuzmanOV95,
  author    = {Inman P. de Guzm{\'{a}}n and
               Manuel Ojeda{-}Aciego and
               Agust{\'{\i}}n Valverde},
  title     = {A Formal Identification between Tuples and Lists with an Application
               to List-Arithmetic Categories},
  journal   = {Acta Inf.},
  volume    = {32},
  number    = {1},
  pages     = {61--78},
  year      = {1995},
  url       = {http://dx.doi.org/10.1007/BF01185405},
  doi       = {10.1007/BF01185405},
  timestamp = {Tue, 11 Jan 2011 17:20:03 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/acta/GuzmanOV95},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}